skin-hair-icon
Face black
Face lukng very black doctor can I use betnovate-N For Whitening Face Please Tell Me Doctor Any Side Effects Can I Use Betnovate-N?
124 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Govind Suresh Mittal
Dermatologist 7 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹350 for 24 hrs

Hi. Greetings. If your skin is" blackened " due to sun exposure, it's just because of prolonged tanning. Sun tanning can occur even with short exposures and this is a protective mechanism of skin. Don't worry, regularly use a sunscreen of high SPF around 30 - and reapply every three or four hours if exposed to sunlight for long duration. PLEASE NEVER USE BETNOVATE N OR OTHER OVER THE COUNTER CREAMS SOLD BY CHEMISTS UNETHICALLY... IT WILL WORSEN YOU'RE ENTIRE FACE. See a dermatologist near you for any further assistance. Warm regards.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.